RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1989, Issue 11, Pages 127–134 (Mi at6475)  

This article is cited in 1 scientific paper (total in 1 paper)

Adaptive Systems

Passive stochastic approximation

A. V. Nazin, B. T. Polyak, A. B. Tsybakov

Moscow

Abstract: It is required to find the root of the equation $f(x)=0$ when the values of $f(x)$ are measured with a random error in random points whose choice cannot be controlled; The recurrent Hardle—Nixdorf method for solution of this problem is investigated. Its convergence almost surely and in the mean square sense are proved, the convergence rate is estimated. A technique is proposed for choice of optimal parameters of the method which is proved to lead to the lowerbound (in terms of the order of magnitude) of the accuracy of arbitrary methods for solution of the problem.

Full text: PDF file (984 kB)

English version:
Automation and Remote Control, 1989, 50:11, 1563–1569

Bibliographic databases:
UDC: 519.245

Received: 14.03.1988

Citation: A. V. Nazin, B. T. Polyak, A. B. Tsybakov, “Passive stochastic approximation”, Avtomat. i Telemekh., 1989, no. 11, 127–134; Autom. Remote Control, 50:11 (1989), 1563–1569

Citation in format AMSBIB
\Bibitem{NazPolTsy89}
\by A.~V.~Nazin, B.~T.~Polyak, A.~B.~Tsybakov
\paper Passive stochastic approximation
\jour Avtomat. i Telemekh.
\yr 1989
\issue 11
\pages 127--134
\mathnet{http://mi.mathnet.ru/at6475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1033629}
\zmath{https://zbmath.org/?q=an:0719.62092}
\transl
\jour Autom. Remote Control
\yr 1989
\vol 50
\issue 11
\pages 1563--1569


Linking options:
  • http://mi.mathnet.ru/eng/at6475
  • http://mi.mathnet.ru/eng/at/y1989/i11/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Granichin, “Stochastic approximation search algorithms with randomization at the input”, Autom. Remote Control, 76:5 (2015), 762–775  mathnet  crossref  isi  elib  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:193
    Full text:85
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021